# SDR UALA2012091805264

- Difficulty date: September 17, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 58,049 hours, 6,888 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1120 RT TENSION TIE CANTED SHEAR WEB CRACKED, STR 9R - 10R.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE, MANUFACTURED & INSTALLED REPAIR PARTS PER AMM 53-10-99.
